更新日:2017/11/16 

   件数:16,466件    

 TOP 

 
    表示: 
 
2651件ヒットしました ( 1 - 50 )
検索条件   雑誌名("Osaka Journal of Mathematics")
[ チェックしたデータのみ ]
No.論文名|論文名(別言語)|著者名|著者名(別言語)|報告番号|学位授与年月日|雑誌名|雑誌名(別言語)|巻|号|刊行年月|資料種別
1
CORRIGENDUM TO "DEFORMATIONS OF SPECIAL LEGENDRIAN SUBMANIFOLDS WITH BOUNDARY" OSAKA J. MATH. 51(2014), 673-693||LU, GUANGCUN / CHEN, XIAOMIN||||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
2
A TWISTED FIRST HOMOLOGY GROUP OF THE HANDLEBODY MAPPING CLASS GROUP||ISHIDA, TOMOHIKO / SATO, MASATOSHI|石田, 智彦 / 佐藤, 正寿|||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
3
ON JACOBI FORMS OF REAL WEIGHTS AND INDICES||AOKI, HIROKI|青木, 宏樹|||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
4
LIE ALGEBRAS CONSTRUCTED WITH LIE MODULES AND THEIR POSITIVELY AND NEGATIVELY GRADED MODULES||SASANO, NAGATOSHI|佐々野, 詠淑|||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
5
COMPACTNESS OF MARKOV AND SCHRODINGER SEMI-GROUPS : A PROBABILISTIC APPROACH||TAKEDA, MASAYOSHI / TAWARA, YOSHIHIRO / TSUCHIDA, KANEHARU|竹田, 雅好 / 田原, 喜宏 / 土田, 兼治|||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
6
FELLER EVOLUTION FAMILIES AND PARABOLIC EQUATIONS WITH FORM-BOUNDED VECTOR FIELDS||KINZEBULATOV, DAMIR||||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
7
CRITICAL LEVELS AND JACOBI FIELDS IN A COMPLEX OF CYCLES||IRMER, INGRID||||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
8
A FINITE GENERATING SET FOR THE LEVEL 2 TWIST SUBGROUP OF THE MAPPING CLASS GROUP OF A CLOSED NON-ORIENTABLE SURFACE||KOBAYASHI, RYOMA / OMORI, GENKI|小林, 竜馬 / 大森, 源城|||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
9
WEAK CONVERGENCE OF REGULAR DIRICHLET SUBSPACES||LI, LIPING / UEMURA, TOSHIHIRO / YING, JIANGANG| / 上村, 稔大 / |||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
10
MORI DREAM SPACES EXTREMAL CONTRACTIONS OF K3 SURFACES||GARBAGNATI, ALICE||||Osaka Journal of Mathematics||54|3|2017-07|紀要論文
11
ON THE GEVREY STRONG HYPERBOLICITY||NISHITANI, TATSUO|西谷, 達雄|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
12
PRETZEL KNOTS AND q-SERIES||ELHAMDADI, MOHAMED / HAJIJ, MUSTAFA||||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
13
FREE PRODUCT OF TWO ELLIPTIC QUATERNIONIC MOBIUS TRANSFORMATIONS||CAO, WENSHENG|曹, 文胜|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
14
p-LOCAL STABLE COHOMOLOGICAL RIGIDITY OF QUASITORIC MANIFOLDS||HASUI, SHO / KISHIMOTO, DAISUKE|蓮井, 翔 / 岸本, 大祐|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
15
A GENERALIZATION OF NAKAI'S THEOREM ON LOCALLY FINITE ITERATIVE HIGHER DERIVATIONS||KURODA, SHIGERU|黒田, 茂|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
16
ON TWO MODULI SPACES OF SHEAVES SUPPORTED ON QUADRIC SURFACES||MAICAN, MARIO||||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
17
SCATTERING FOR QUASILINEAR HYPERBOLIC EQUATIONS OF KIRCHHOFF TYPE WITH PERTURBATION||YAMAZAKI, TAEKO|山崎, 多恵子|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
18
ON THE SPECTRAL HAUSDORFF DIMENSION OF 1D DISCRETE SCHRODINGER OPERATORS UNDER POWER DECAYING PERTURBATIONS||BAZAO, V.R. / CARVALHO, S.L. / OLIVEIRA, C.R. de||||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
19
ANALYTIC EXTENSION OF JORGE-MEEKS TYPE MAXIMAL SURFACES IN LORENTZ-MINKOWSKI 3-SPACE||FUJIMORI, SHOICHI / KAWAKAMI, YU / KOKUBU, MASATOSHI / ROSSMAN, WAYNE / UMEHARA, MASAAKI / YAMADA, KOTARO|藤森, 祥一 / 川上, 裕 / 國分, 雅敏 / ラスマン, ウエイン / 梅原, 雅顕 / 山田, 光太郎|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
20
INVARIANCE OF AN ENDO-CLASS UNDER THE ESSENTIALLY TAME JACQUET-LANGLANDS CORRESPONDENCE||KARIYAMA, KAZUTOSHI|刈山, 和俊|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
21
REMARK ON CHARACTERIZATION OF WAVE FRONT SET BY WAVE PACKET TRANSFORM||KATO, KEIICHI / KOBAYASHI, MASAHARU / ITO, SHINGO|加藤, 圭一 / 小林, 政晴 / 伊藤, 真吾|||Osaka Journal of Mathematics||54|2|2017-04|紀要論文
22
MIDPOINTS FOR THOMPSON'S METRIC ON SYMMETRIC CONES||LEMMENS, BAS / ROELANDS, MARK||||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
23
L'ANNEAU DE COHOMOLOGIE DES VARIÉTÉS DE SEIFERT NON-ORIENTABLES||BAUVAL, ANNE / HAYAT, CLAUDE||||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
24
QUADRATIC APPROXIMATION IN F_q((T^−1))||OOTO, TOMOHIRO|大音, 智弘|||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
25
COMPLEX STRUCTURES AND NON-DEGENERATE CLOSED 2-FORMS OF COMPACT REAL PARALLELIZABLE NILMANIFOLDS||YAMADA, TAKUMI|山田, 拓身|||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
26
RIGIDITY OF MANIFOLDS WITH BOUNDARY UNDER A LOWER RICCI CURVATURE BOUND||SAKURAI, YOHEI|サクライ, ヨウヘイ|||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
27
WILLMORE-LIKE FUNCTIONALS FOR SURFACES IN 3-DIMENSIONAL THURSTON GEOMETRIES||BERDINSKY, DMITRY / VYATKIN, YURI||||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
28
POLYLOGARITHMIC ANALOGUE OF THE COLEMAN-IHARA FORMULA, I : Dedicated to Professor Yasutaka Ihara on the occasion of his 77th birthday||NAKAMURA, HIROAKI / SAKUGAWA, KENJI / WOJTKOWIAK, ZDZISŁAW|中村, 博昭 / 佐久川, 憲児 / |||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
29
EFFECTS OF RANDOMIZATION ON ASYMPTOTIC PERIODICITY OF NONSINGULAR TRANSFORMATIONS||ISHITANI, HIROSHI / ISHITANI, KENSUKE|石谷, 寛 / 石谷, 謙介|||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
30
THE NORMAL HOLONOMY OF CR-SUBMANIFOLDS||SCALA, ANTONIO J. DI / VITTONE, FRANCISCO||||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
31
SALEM NUMBERS AND AUTOMORPHISMS OF ABELIAN SURFACES||RESCHKE, PAUL||||Osaka Journal of Mathematics||54|1|2017-01|紀要論文
32
THE LOGARITHMS OF DEHN TWISTS ON NON-ORIENTABLE SURFACES||TSUJI, SHUNSUKE||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
33
INTEGRALS ON p-ADIC UPPER HALF PLANES AND HIDA FAMILIES OVER TOTALLY REAL FIELDS||ISHIKAWA, ISAO||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
34
ON CERTAIN 2-EXTENSIONS OF Q UNRAMIFIED AT 2 AND ∞||MIZUSAWA, YASUSHI||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
35
SOME EXOTIC ACTIONS OF FINITE GROUPS ON SMOOTH 4-MANIFOLDS||SUNG, CHANYOUNG||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
36
CONJUGACY CLASS AND DISCRETENESS IN SL(2, C)||YANG, SHIHAI / ZHAO, TIEHONG||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
37
SOME FAMILIES OF MINIMAL ELEMENTS FOR A PARTIAL ORDERING ON PRIME KNOTS||NAGASATO, FUMIKAZU / TRAN, ANH T.||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
38
LIE IDEAL ENHANCEMENTS OF COUNTING INVARIANTS||GRINDSTAFF, GILLIAN ROXANNE / NELSON, SAM||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
39
ONE-FIXED-POINT ACTIONS ON SPHERES AND SMITH SETS||MORIMOTO, MASAHARU||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
40
NOTES ON QUADRATIC INTEGERS AND REAL QUADRATIC NUMBER FIELDS||PARK, JEONGHO||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
41
THE HOMOTOPY FIXED POINT SETS OF SPHERES ACTIONS ON RATIONAL COMPLEXES||HAO, YANLONG / LIU, XIUGUI / SUN, QIANWEN||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
42
QUASI-SURE EXISTENCE OF GAUSSIAN ROUGH PATHS AND LARGE DEVIATION PRINCIPLES FOR CAPACITIES||BOEDIHARDJO, H. / GENG, X. / QIAN, Z.||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
43
ILL-POSEDNESS ISSUE FOR THE DRIFT DIFFUSION SYSTEM IN THE HOMOGENEOUS BESOV SPACES||IWABUCHI, TSUKASA / OGAWA, TAKAYOSHI||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
44
ON CASTELNUOVO THEORY AND NON-EXISTENCE OF SMOOTH ISOLATED CURVES IN QUINTIC THREEFOLDS||YU, XUN||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
45
TAUTOLOGICAL SHEAVES : STABILITY, MODULI SPACES AND RESTRICTIONS TO GENERALISED KUMMER VARIETIES||WANDEL, MALTE||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
46
MEASURE-EXPANSIVE HOMOCLINIC CLASSES||LEE, KEONHEE / LEE, MANSEOB||||Osaka Journal of Mathematics||53|4|2016-10|紀要論文
47
GLOBAL SOLVABILITY FOR DOUBLE-DIFFUSIVE CONVECTION SYSTEM BASED ON BRINKMAN-FORCHHEIMER EQUATION IN GENERAL DOMAINS||OTANI, MITSUHARU / UCHIDA, SHUN||||Osaka Journal of Mathematics||53|3|2016-07|紀要論文
48
p-LOCAL STABLE SPLITTING OF QUASITORIC MANIFOLDS||HASUI, SHO / KISHIMOTO, DAISUKE / SATO, TAKASHI|蓮井, 翔 / 岸本, 大祐 / |||Osaka Journal of Mathematics||53|3|2016-07|紀要論文
49
ON DEFORMATIONS OF ISOLATED SINGULARITIES OF POLAR WEIGHTED HOMOGENEOUS MIXED POLYNOMIALS||INABA, KAZUMASA|稲葉, 和正|||Osaka Journal of Mathematics||53|3|2016-07|紀要論文
50